# SDR SWIA200616926

- Difficulty date: July 29, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,329 hours, 25,518 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GOT GEAR UP DISAGREE AND THE NOSE GEAR WAS STILL DOWN.  RETURNED TO FIELD.  PERFORMED NOSE SHOCK STRUT SERVICE IAW ST 12-710-002.  OPERATIONAL CHECKS GOOD.
